# SDR CA191022009

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602461
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS574 FRAME HAS SEVERE CORROSION DAMAGE FROM STR25R TO STR22L COMMON TO THE LOWER ATTACH FLANGES. (TC# 20191022009)
